Fractional isoperimetric Noether's theorem in the Riemann-Liouville sense

Abstract : We prove Noether-type theorems for fractional isoperimetric variational problems with Riemann-Liouville derivatives. Both Lagrangian and Hamiltonian formulations are obtained. Illustrative examples, in the fractional context of the calculus of variations, are discussed.
Type de document :
Article dans une revue
Reports on Mathematical Physics, Elsevier, 2013, 271 (1), pp.291-304. 〈10.1016/S0034-4877(13)60034-8〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01067433
Contributeur : Estelle Bouzat <>
Soumis le : mardi 23 septembre 2014 - 14:13:43
Dernière modification le : mercredi 27 juillet 2016 - 14:48:48

Lien texte intégral

Identifiants

Collections

Citation

Gastao S. F. Frederico, Delfim F. M. Torres. Fractional isoperimetric Noether's theorem in the Riemann-Liouville sense. Reports on Mathematical Physics, Elsevier, 2013, 271 (1), pp.291-304. 〈10.1016/S0034-4877(13)60034-8〉. 〈hal-01067433〉

Partager

Métriques

Consultations de la notice

79